# SDR HEEA968537

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1 Vane
- Part time: 443 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAKS.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST RUN.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A STANDARD AERO OVERHAULED #1 NOZZLE.
